namegoeshere: Stop by the chemist for some syrup of ipecac. It works much better.
bleeding_heart_fascist: Her?[img.thesun.co.uk image 620x943]
pxlboy: It wasn't Tylenol; it was my Rx (whose name I forget now). In my sleep-deprived state, it became apparent that I overshared a bit. My apologies.
hardinparamedic: namegoeshere: Stop by the chemist for some syrup of ipecac. It works much better.Do not use Ipecac Syrup. The American College of Emergency Physicians and the American Academy of Pediatrics both recommend that any existing ipecac be destroyed, and it's use prevented even in poisoning.The most common poisonings cause altered mental status, and stomach contents can do horrible things to lung tissue if aspirated. In addition, the retching from it can be so violent that it causes esophageal tears and bleeding.You're much better off calling 911 and/or poison control. If they DO need the substance removed, they'll put an NG tube down and either give activated charcoal, or flush the Gi tract with a lavage. They don't even recommend routine administration of Charcoal anymore unless the person is intubated or the poisoning will not cause altered mentation. Most people will NOT drink it, and it does horrific things to lung tissue if aspirated.In addition, if the substance was an alcohol, caustic
Links are submitted by members of the Fark community.
When community members submit a link, they also write a custom headline for the story.
Other Farkers comment on the links. This is the number of comments. Click here to read them.
You need to create an account to submit links or post comments.
Click here to submit a link.
Also on Fark
Submit a Link »
Copyright © 1999 - 2017 Fark, Inc | Last updated: May 28 2017 19:42:19
Runtime: 0.262 sec (261 ms)